# SDR SWAA2022022218705

- Difficulty date: September 19, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN ACB ON TOP OF FRAME STATION 947 LBL 10 AND UNDER WATER TANK SUPPORT RBL 11 / REPAIRED ACB FRAME AT BS 947 LBL 10 PER: EA 1-753-33433 REV IR AND ATS ER 18-04357 REV IR
